# SDR SIMA20140214010

- Difficulty date: February 14, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 35,066 hours, 31,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER OVERWING CRACKED AT HI-LOC AT FRAME 41.  DRILLED OFF & CUT OUT RT UPPER OVERWING BRACKET AT FRAME 41.  DRILLED UP SERVICEABLE BRACKET IAW SRM 53-23-12.
